# SDR FDEA201106092292

- Difficulty date: June 9, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,430 hours, 31,587 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Corroded
- Location: Bs 740-850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION AT BS 740-850, RBL 45.5.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2.  LOCATED SECTION IAW DWG  65-19601 AND SRM 51-30-2. INSTALLED SECTION IAW SRM 51-30-2.
